MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility that two rt380 adult dual heated evaqua2 breathing circuits were found with a crack on the expiratory limb.The distributor also reported that the subject circuits were in use for approximately one month.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Section d4: includes the device details for one rt380 circuit.The device details for the second affected unit remain unknown.Method: the subject rt380 adult dual heated evaqua2 breathing circuits were not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the photographs and description of events provided by the customer, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the provided photographs confirmed that the subject rt380 adult dual heated evaqua2 breathing circuits had visible cracks on the expiratory tubing.Conclusion: without the return of the subject rt380 adult dual heated evaqua2 breathing circuits, f&p healthcare's investigation was unable to determine the root cause of the reported damage.However, based on the provided photographs, it is likely that the damage to the rt380 breathing circuits may be associated with the circuit being used for one month, which exceeds the maximum recommended use duration of 14 days as stated in the user instructions.All rt380 adult dual-heated evaqua2 breathing circuit are visually inspected, as well as pressure and flow tested during production, and those that fail the test are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt380 adult dual-heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: do not use beyond 14 days maximum duration of use.Visually inspect breathing sets for damage (e.G., a crushed tube or cracked connector) before use, and replace if damaged.Do not use medications containing tyloxapol (such as tacholiquin) as this may damage the tubing and lead to a loss of ventilation pressure.Check all connections are tight before use.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24602105
Report Number9611451-2026-00918
Device Sequence Number18238738
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103297167(11)240816(17)290816
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103297167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P MR850 RESPIRATORY HUMIDIFIER; LÖWENSTEIN ELISA 300
Patient SexUnknown